×

Found 5,062 Documents (Results 1–100)

100
MathJax

On distributions that are almost periodic at infinity. (English. Russian original) Zbl 07566746

J. Math. Sci., New York 263, No. 4, 511-521 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 170, 51-61 (2019).
MSC:  33E30 43A60
PDF BibTeX XML Cite
Full Text: DOI

On some properties of functions almost periodic at infinity from homogeneous spaces. (English. Russian original) Zbl 07552488

J. Math. Sci., New York 263, No. 5, 643-652 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 171, 47-56 (2019).
MSC:  26Bxx 33E30 43A60
PDF BibTeX XML Cite
Full Text: DOI

Pointwise variable anisotropic function spaces on \(\mathbb{R}^n\). (English) Zbl 07438179

De Gruyter Studies in Mathematics 85. Berlin: De Gruyter (ISBN 978-3-11-076176-4/hbk; 978-3-11-076179-5/ebook). x, 238 p. (2022).
PDF BibTeX XML Cite
Full Text: DOI

Hom-symmetric spaces and Hom-Jordan Hom-symmetric spaces. (English) Zbl 07561241

Mihai, Adela (ed.) et al., Riemannian geometry and applications. Proceedings of the 5th international conference, RIGA 2021, online, January 15–17, 2021. Bucureşti: Editura Universităţii din Bucureşti. 81-88 (2021).
MSC:  22F30 53C40 53B05
PDF BibTeX XML Cite

Four-dimensional homogeneous Kähler Ricci solitons. (English) Zbl 07548693

Galaz-García, Fernando (ed.) et al., Mexican mathematicians in the world. Trends and recent contributions. IV meeting. Reunión de matemáticos mexicanos en el mundo, Casa Matemática Oaxaca, Oaxaca, Mexico, June 10–15, 2018. Providence, RI: American Mathematical Society (AMS); México: Sociedad Matemática Mexicana. Contemp. Math. 775, 31-39 (2021).
MSC:  53C30 53E30 53C25
PDF BibTeX XML Cite
Full Text: DOI

New classes of function spaces and singular operators. (English. Russian original) Zbl 07542554

Trans. Mosc. Math. Soc. 2021, 273-288 (2021); translation from Tr. Mosk. Mat. O.-va 82, No. 2, 329-348 (2021).
MSC:  47G10 26C05 47B10
PDF BibTeX XML Cite
Full Text: DOI

A fusion algorithm for solving the hidden shift problem in finite abelian groups. (English) Zbl 1487.81064

Cheon, Jung Hee (ed.) et al., Post-quantum cryptography. 12th international workshop, PQCrypto 2021, Daejeon, South Korea, July 20–22, 2021. Proceedings. Cham: Springer. Lect. Notes Comput. Sci. 12841, 133-153 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software